4 doctors weighed in:
I've been taking allegra (fexofenadine) for a few years. Now, anytime I miss a day or two, I get extremely itchy in my hands and feet. How can I prevent this withdrawal?
4 doctors weighed in

Dr. Mark Reed
Podiatry
2 doctors agree
In brief: MD
Hello: you need to address this complication with your doctor to have the doctor switch you to a different class of medicine.
Allegra (fexofenadine) like all medicines have complications and require careful management to insure a severe reaction does not result. Best regards: mark reed, dpm www.Footpain.Org.

In brief: MD
Hello: you need to address this complication with your doctor to have the doctor switch you to a different class of medicine.
Allegra (fexofenadine) like all medicines have complications and require careful management to insure a severe reaction does not result. Best regards: mark reed, dpm www.Footpain.Org.
Dr. Mark Reed
Dr. Mark Reed
Thank
Dr. LUIS IRIZARRY
Family Medicine
In brief: Allergy
This is not withdraw.
You have skin allergy. Keep taking allegra (fexofenadine). Is clear you get symptom when not taking it.

In brief: Allergy
This is not withdraw.
You have skin allergy. Keep taking allegra (fexofenadine). Is clear you get symptom when not taking it.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
107,000 doctors available
Read more answers from doctors